# SDR SWAA053875

- Difficulty date: December 5, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 58,657 hours, 43,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 740d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 740D, STR 19R.  REPAIRED SKIN PER SWA EA AND SRM.
